# SDR AALA20131204008

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 83,952 hours, 13,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT HAS BACK UP SHROUD MISSING AT SEAT 22B.  INSTALLED SHROUD FOR EMERGENCY LIGHT AT SEAT 22B.  OPERATIONS CHECKED NORMAL.
